# SDR FDEA202111062877

- Difficulty date: November 6, 2021
- Submitted: November 30, 2021
- Operation: Air carrier
- Aircraft: N685FE
- Make and model: Airbus A300*
- Aircraft serial: 803
- Aircraft time: 30,791 hours, 17,401 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: None
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2EA CRACKS WERE FOUND AT RH WING CENTER FLAP RIB 26AFT  AREAS OF TOP SURFACE RIB   FLANGE. ACCOMPLISHED THE RIB FLANGE REPAIR I.A.W. EA: T6-5750-T0365382 P1 (SEQ 1147) WORK   TITLE:   RH CENTER FLAP, CRACKS IN UPPER FLANGES OF RIBS 26 AND 27  BETWEEN STRINGERS 2.7   AND   2.8 - ALI 575306-01 AND A300-600F SRM 57-50-00-201 PARA. 4A P. 201-205 FIG. 201.
